# SDR SWIA202156414

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,960 hours, 26,607 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: BRAKE OVHT WARNING MESSAGE ENROUTE / C: PREFORMED FAULT CONFORMATION PER CRJ700 FIM TASK 32-46--00 FOUND RT OUTBOARD (NR 4) SENSOR FAULTED.  DEFERRED NR 4 SENSOR PER MEL 32-46-1D.  MX ACTION COMPLIED WITH, PLACARD INSTALLED / CAT C DUE 06MAR21 / BRAKE OVHT WARNING MESSAGE ENROUTE  FLIGHT 3059 - FILED CLOSED FEB 24, 2021  STATION: MOB--PREFORMED FAULT CONFORMATION PER CRJ700 FIM TASK 32-46--00 FOUND RT OUTBOARD (NR 4) SENSOR FAULTED. DEFERRED NR 4 SENSOR PER MEL 32-46-1D. MX ACTION COMPLIED WITH, PLACARD INSTALLED.
